skin-hair-icon
Acne,oily skin,medication
I am using salcyclic acid for nearly 3 or 4 months. i recently started using zinc peroxide and cindamycin phosphate oinment for acne treatment.but, i feel after using that my skin is producing too much oil compared to before.doctor asked me to avoid face wash more than 3 times a day.but, i cannot manage with this much of oil on my skin. is there the problem with medication?.or my face become too dry due to medication resulting in large amount of oil production?.i want to know is there any relation to the wrinkles on my forehead to the treatment i am taking?.and i feel acne is coming at a rate faster than before taking medication and skin looks too oily
55 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Govind S Mittal
Dermatologist 8 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Hi. Greetings. Looks like you r too worried firstly... Discuss the problems at length with a dermatologist who'll listen to you, understand your issues and treat you accordingly . you'll need oral retinoids mostly if your skin is so oily. You could consider meeting Dr Renita Rajan or Dr Anuradha Priyadarshini if you ate from Chennai. Warm regards. Dr Govind S Mittal.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.